# SDR CALA2022020800345

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D5323199520000
- Condition: Corroded
- Location: Str44fr34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STR44 POSSIBLE CORROSION FWD OF FR34 (A3NB-53-3-6105) GENERATED BY V079881 AT HAECO LCQ PER NR 9292507 (30507) REMOVED AND REPLACED STRINGER 44 AT FWD CARGO IAW A320 SRM 51-72 -11-911-001 AND SRM 51-72-11-911-002. MECH V929087 INSP BY N0785 70
